Doctors Lounge - Cardiology AnswersBack to Cardiology Answers List
If you think you may have a medical emergency, call your doctor or 911 immediately. Doctors Lounge (www.doctorslounge.com) does not recommend or endorse any specific tests, physicians, products, procedures, opinions, or other information that may be mentioned on the Site.
DISCLAIMER: The information provided on www.doctorslounge.com is designed to support, not replace, the relationship that exists between a patient/site visitor and his/her physician. Please read our 'Terms and Conditions of Use' carefully before using this site.
Date of last update: 10/20/2017.
Forum Name: Cardiology Symptoms
|bbkoack - Tue Jan 01, 2008 8:42 pm||
I am a 39 year old male. For the past month, I have become more and more fatigued. Not fatigued like lack of sleep for a couple of days, something different I can’t put my finger on. I have also noticed that I am constantly short of breath. I am an active person and this has never happened to me before. Finally, during this month, have been waking up at night and my arms or sometimes legs have “fallen asleep (get tingly from lack of circulation I guess)” on me while I was sleeping. Just wondered if these items might be related.
|Theresa Jones, RN - Fri Jan 11, 2008 10:43 am||
Many conditions may produce symptoms of fatigue and shortness of breath from lung disorders, i.e.,asthma, COPD, emphysema, cardiac disorders, hematologic conditions, i.e. anemia, endocrine dysfunction, etc. Taking into consideration your age, and normal activity level, an that this is a new onset change, I would strongly encourage you to have an evaluation by your physician. Diagnostics, for example, labs, chest xray, etc. to identify the causative factor would likely be completed at that time as well. An update would be very much appreciate when your time permits. Best wishes.
Theresa Jones, RN
|| Check a doctor's response to similar questions|
Are you a Doctor, Pharmacist, PA or a Nurse?
Join the Doctors Lounge online medical community
Editorial activities: Publish, peer review, edit online articles.
Ask a Doctor Teams: Respond to patient questions and discuss challenging presentations with other members.